Alert archive / California / Flash Flood Warnings in 2010
Flash Flood Warning 36, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 26, 2010, 2:18 PM PDT for Inyo County, California. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2010, 2:18 PM PDT (21:18 UTC)
- Expired
- Aug 26, 2010, 4:15 PM PDT
- In force
- 117 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Inyo County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 4:01 PM PDT | FLASH FLOOD | Panamint Springs, CA | CHP REPORTS DEBRIS FROM FLOODING ON STATE HIGHWAY 190 JUST WEST OF PANAMINT VALLEY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 103 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 9.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 2702 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129 WGUS55 KVEF 262118 FFWVEF CAC027-262315- /O.NEW.KVEF.FF.W.0036.100826T2118Z-100826T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 218 PM PDT THU AUG 26 2010 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL INYO COUNTY IN EASTERN CALIFORNIA... * UNTIL 415 PM PDT * AT 213 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM JUST NORTH OF HIGHWAY 190 NEAR PANAMINT SPRINGS. RADAR ESTIMATED ABOUT TWO INCHES OF RAIN HAD FALLEN WITH THIS STORM...AND THE WATER WILL DRAIN ACROSS HIGHWAY 190 IN THE PANAMINT SPRINGS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED OR WASHED OUT ROADS. TURN AROUND...DONT DROWN. FIND ALTERNATE ROUTES. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS VEGAS. && LAT...LON 3655 11754 3641 11729 3623 11750 3634 11764 $$ MORGAN
2 follow-up statements
447 WGUS75 KVEF 262214 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 314 PM PDT THU AUG 26 2010 CAC027-262315- /O.CON.KVEF.FF.W.0036.000000T0000Z-100826T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INYO CA- 314 PM PDT THU AUG 26 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PDT FOR CENTRAL INYO COUNTY... AT 309 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE PANAMINT SPRINGS AREA. HIGHWAY 190 IS AT HIGH RISK OF BEING WASHED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SEVERAL INCHES OF SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS VEGAS. && LAT...LON 3655 11754 3641 11729 3623 11750 3634 11764 $$ MORGAN
172 WGUS75 KVEF 262307 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 407 PM PDT THU AUG 26 2010 CAC027-262316- /O.EXP.KVEF.FF.W.0036.000000T0000Z-100826T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INYO CA- 407 PM PDT THU AUG 26 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM PDT FOR CENTRAL INYO COUNTY... AT 405 PM PDT...RADAR SHOWED THAT RAIN HAD ENDED IN THE PANAMINT SPRINGS AREA. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 415 PM. TWO TO FOUR INCHES OF RAIN LIKELY FELL IN THE PANAMINT SPRINGS AREA...SO EVEN THOUGH THE RAIN HAS ENDED...DRIVERS SHOULD STILL BE ALERT FOR POSSIBLY WASHED OUT ROADS. LAT...LON 3655 11754 3641 11729 3623 11750 3634 11764 $$ MORGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 10:00 AM PDT, 4 hours 18 minutes earlier.
Area forecast discussion, Aug 26, 10:00 AM PDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1000 AM PDT THU AUG 26 2010
.SYNOPSIS...MONSOON MOISTURE ACROSS THE AREA TODAY WILL RESULT IN A
CHANCE OF AFTERNOON AND EVENING THUNDERSTORM. A STRONG LOW
PRESSURE SYSTEM WILL THEN DEVELOP ALONG THE COAST FRIDAY AND
SATURDAY LEADING TO A DRYING TREND AND INCREASING WINDS. MUCH COOLER
TEMPERATURES CAN BE EXPECTED SUNDAY AS THIS STORM MOVES INTO NEVADA.
&&
.UPDATE...SATELLITE SHOWS MOSTLY SUNNY SKIES ACROSS THE AREA THIS
MORNING. WATER VAPOR INDICATES AN UPPER LOW MOVING EAST ALONG THE
INTERNATIONAL BORDER JUST SOUTHEAST OF SAN DIEGO. THIS FEATURE WILL
CONTINUE TO MOVE EAST THROUGHOUT THE DAY INTO SOUTHWEST ARIZONA.
THERE HAS BEEN LITTLE CHANGE IN SURFACE DEWPOINTS IN THE MOJAVE
DESERT WITH THE GREATEST INCREASE OCCURRING FROM BISHOP NORTHEAST TO
ELY. BROAD AREA OF LI'2 BETWEEN -1 AND -2 COVER THE ENTIRE REGION
THIS AFTERNOON WHILE THETA-E VALUES HIGHEST OVER THE MOUNTAINS OF
MOHAVE...SAN BERNARDINO AND INYO COUNTIES. LOCALLY HEAVY RAIN WILL
BE THE CONCERN TODAY DUE TO SLOW MOVEMENT OF STORMS. WAS CONSIDERING
A FLASH FLOOD WATCH FOR SAN BERNARDINO COUNTY DESERTS TODAY BUT
BASED ON H85 DEWPOINTS OF 8-10 DEG C AREAS OF HEAVY RAIN WILL BE
ISOLATED. NO UPDATE THIS MORNING BUT WILL MONITOR HOW THINGS DEVELOP
FOR ANY CHANGE OF THOUGHT.
&&
.PREV DISCUSSION...
325 AM PDT THU AUG 26 2010
.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...WITH THE EXCEPTION OF
WESTERN SAN BERNARDINO COUNTY...SKIES ACROSS THE CWA HAVE CLEARED
OVERNIGHT FROM THE CONVECTION OF WEDNESDAY. AS BEST SEEN ON WATER
VAPOR CIRCULATION OFF NORTHERN BAJA KEEPING CLOUDINESS OVER THE
WESTERN PORTION OF THE CWA AND THIS FEATURE WILL LIKELY BE THE MAIN
CONCERN FOR TODAY AS IT LIFTS SLOWLY NORTHEAST. INSTABILITY/DYNAMICS
WITH THIS CIRCULATION TO HELP KICK OFF LATE MORNING/AFTERNOON
CONVECTION...WITH THE BEST AREA LIKELY THE WESTERN PORTION OF THE
CWA UP INTO CENTRAL NEVADA. HOWEVER MOISTURE/DAYTIME HEATING ENOUGH
TO MENTION CHANCE ACROSS THE ENTIRE AREA. LOCALLY HEAVY RAIN/
CONVECTION WINDS WILL BE THE CONCERN. BY FRIDAY...UPPER TROUGH
FORMING OVER THE PACNW/WEST COAST TO BEGIN TO PUSH IN DRIER
SOUTHWEST FLOW ALOFT OVER THE WESTERN PORTION OF THE CWA WHICH WILL
RESULT IN MOISTURE BEING PUSHED TO MAINLY EAST OF LAS VEGAS.
HOWEVER...INCREASED FLOW WILL BE GENERATING LOCAL GUSTY WINDS ON
FRIDAY ACROSS THE NORTHWEST PORTION OF THE CWA AND MAY CREATE FIRE
WEATHER CONCERNS. BY SATURDAY THE UPPER TROUGH HAS BECOME THE
DOMINANT FEATURE ACROSS THE WESTERN STATES WITH THE TROUGH AXIS
NORTH/SOUTH FROM THE PACNW THROUGH CENTRAL CALIFORNIA. THIS WILL
CONTINUE TO PUSH MOISTURE EAST...BUT ONCE AGAIN GENERATE FURTHER AND
POSSIBLY STRONG WINDS ACROSS THE CWA. WINDS ON SATURDAY WILL NEED TO
BE MONITORED FOR FIRE WEATHER CONCERNS AND ALSO THE POSSIBILITY OF
WIND ADVISORIES FOR PORTIONS OF THE CWA. ENOUGH INSTABILITY/MOISTURE
TO KEEP ISOLATED AFTERNOON CONVECTION ACROSS MOHAVE COUNTY AHEAD OF
THE TROUGH ON SATURDAY BUT AS MENTIONED THE MAIN CONCERN WILL BE THE
WINDS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL TODAY THEN DROP TO
NEAR NORMAL ON SATURDAY AS THE TROUGH PUSHES INTO THE REGION.
.LONG TERM...AN ANOMALOUSLY DEEP TROUGH OVER THE WESTERN STATES WILL
BE THE DOMINANT FEATURE SUNDAY. MODELS INDICATE REASONABLE AGREEMENT
REGARDING THE DEPTH OF THE FEATURE AND ONLY DIFFER SLIGHTLY IN
TIMING...WITH THE GFS AND GFS ENSEMBLE MEAN SHOWING THE TROUGH
EXITING THE REGION SLIGHTLY FASTER THAN THE EC AND GEM. WITH
THAT...NOT MUCH CHANGE WAS NEEDED...WITH ONLY A SLIGHT INCREASE IN
THE TEMPERATURE FORECAST FOR SUNDAY/MONDAY...BUT STILL TEN DEGREES
BELOW NORMAL. SHOWERS/THUNDERSTORMS ARE POSSIBLE SUNDAY INTO MONDAY
ACROSS THE SOUTHERN GREAT BASIN AS THE MAIN COLD POOL ALOFT PASSES
OVER THE REGION. SNOW LEVELS ARE EXPECTED TO DROP TO AS LOW AS 9500
FEET SUNDAY/EARLY MONDAY...SO THE SOUTHERN SIERRA MAY ALSO SEE SOME
AUGUST SNOW. BREEZY TO WINDY CONDITIONS ARE EXPECTED ON
SUNDAY...ESPECIALLY ACROSS EASTERN ZONES AS 700 MB WINDFIELDS ARE
STILL PROGGED TO BE ABOUT 30 KTS ON AVERAGE. BY MONDAY AFTERNOON THE
COLD POOL WILL BE WELL EAST OF THE AREA...INCREASING STABILITY AND
NIXING ANY CHANCE OF SHOWERS/THUNDERSTORMS. HIGH PRESSURE WILL BUILD
IN FORM THE EAST TUESDAY THROUGH THE END OF THE WEEK...WHICH WILL
INCREASE TEMPERATURES BACK UP TO ABOVE NORMALS. ONE SIGNIFICANT
CHANGE MADE TO THE EXTENDED WAS THE INCLUSION OF THUNDERSTORMS
BEGINNING TUESDAY ACROSS PORTION OF SAN BERNARDINO...SOUTHERN
CLARK...AND MOHAVE COUNTIES...AS MOISTURE ADVECTS IN WITH SOUTHERLY
FLOW AS THE RIDGING BUILDS BACK IN. ITS POSSIBLE THAT SOME MOISTURE
ASSOCIATED WITH HURRICANE FRANK MAY GET PICKED UP AS WELL. AS OF
NOW...MODELS DO NOT INDICATE THIS...WITH HIGHEST PW AMOUNTS IN THE
FORECAST AREA ABOUT 1.75 INCHES. WILL NEED TO KEEP THIS POSSIBILITY
IN MIND THOUGH.
&&
.AVIATION...FOR MCCARRAN...SCT TSRA WILL BE POSSIBLE IN ALL OF THE
APPROACH CORRIDORS TODAY AS WELL AS IN THE LAS VEGAS VALLEY. THE
TIMING ON STORMS WILL MAINLY FAVOR THE AFTN/EVE AND HAVE INCLUDED A
VCTY TSRA IN THE KLAS TAF STARTING AT 22Z TODAY. ALTHOUGH ITS
POSSIBLE WE WONT SEE ANY TSRA AT THE TERMINAL...STORMS OVER THE
SURROUNDING HIGHER TERRAIN ARE LIKELY TODAY. GUSTY AND ERRATIC WINDS
ARE POSSIBLE NEAR STORMS WITH LOWER CIGS/VSBY UNDER HEAVIER STORMS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED TSRA COVERAGE IS EXPECTED ACROSS
ALL AREAS TODAY DURING THE AFTN/EVE. GUSTY WINDS AND REDUCED
CIGS/VSBY ARE POSSIBLE IN AND NEAR STORMS.
&&
.FIRE WEATHER...SCATTERED THUNDERSTORMS WILL BE SEEN ACROSS MUCH OF
THE DISTRICT TODAY...HOWEVER THE MAIN FIRE WEATHER CONCERN WILL BE
FRIDAY AND SATURDAY AS A STRONG PACIFIC STORM FORMS OFF THE WEST
COAST AND MOVES THROUGH THE DISTRICT SATURDAY AND SUNDAY. AHEAD OF
THIS STORM DRIER AIR WILL MOVE INTO THE WESTERN PORTIONS ON FRIDAY
WITH MINIMUM RELATIVE HUMIDITY VALUES DROPPING TO BELOW 15 PERCENT
WITH THE DRIER AIR THEN SPREADING EAST ON SATURDAY. ALONG WITH THE
DRIER AIR... INCREASED WINDS WILL BE SEEN ON FRIDAY WITH LOCAL GUSTS
TO OVER 35 MPH. A FIRE WEATHER WATCH REMAINS IN EFFECT NEVADA ZONES
460 AND 462. WINDS ARE EXPECTED TO INCREASE EVEN MORE ON SATURDAY
WITH WIDESPREAD WIND GUSTS IN THE 35 TO 40 MPH RANGE...ESPECIALLY
ACROSS NEVADA AND ARIZONA. IF THE CURRENT MODEL TRENDS CONTINUE THE
FIRE WEATHER WATCH OR SUBSEQUENT WARNINGS WILL LIKELY BE EXTENDED
INTO SATURDAY AND EXPANDED FARTHER SOUTHEAST.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR NVZ460-462.
AZ...NONE.
CA...NONE.
&&
PIERCE/JENSEN/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Aug 26, 5:17 AM PDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 517 AM PDT THU AUG 26 2010 AZZ001>003-036-CAZ519>527-NVZ014>022-270000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 517 AM PDT THU AUG 26 2010 /517 AM MST THU AUG 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY. THESE THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG LOW PRESSURE SYSTEM WILL BRING DRIER AIR TO THE WESTERN PORTION OF THE AREA ON FRIDAY ALONG WITH GUSTY WINDS. INCREASED WINDS ARE ONCE AGAIN LOOKED FOR SATURDAY AND POTENTIALLY ON SUNDAY AS THE SYSTEM MOVES ACROSS NEVADA. DUE TO THE DRIER AIR AND GUSTY WINDS FIRE WEATHER CONCERNS ARE LIKELY WITH A FIRE WEATHER WATCH CURRENTLY IN EFFECT FOR ESMERALDA AND CENTRAL/SOUTHERN NYE COUNTIES FOR FRIDAY AFTERNOON. A FIRE WEATHER WATCH OR RED FLAG WARNING MAY ALSO BE NEEDED ON SATURDAY DUE TO THE GUSTY WINDS. THE DRIER AIR WILL CONFINE ISOLATED THUNDERSTORMS TO MAINLY EAST OF LAS VEGAS ON FRIDAY AND THEN OVER MOHAVE COUNTY ON SATURDAY AND SUNDAY BUT A FEW SHOWERS OR THUNDERSTORMS MAY ALSO BE SEEN ACROSS THE NORTHERN PORTION OF THE REGION DUE TO THE TROUGH MOVING ACROSS THE AREA. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY ALTHOUGH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS MAY STILL BE SEEN MAINLY OVER MOHAVE COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 26, 8:27 AM PDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
827 AM PDT THU AUG 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD CIMA 35.24N 115.50W
08/25/2010 SAN BERNARDINO CA PARK/FOREST SRVC
THE PARK SERVICE REPORTED CIMA ROAD WAS FLOODED AND
IMPASSABLE FROM 240 PM THROUGH 330 PM.
0255 PM HAIL 1 NE YUCCA VALLEY 34.12N 116.41W
08/25/2010 E0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
SEVERAL SPOTTERS REPORTED PEA SIZE HAIL IN YUCCA VALLEY
BETWEEN 255 PM AND 315 PM.
0300 PM HEAVY RAIN 1 NE YUCCA VALLEY 34.12N 116.41W
08/25/2010 E0.75 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED ONE TO TWO AND A HALF INCHES OF
FLOWING WATER ON PAVED AN UNPAVED ROADS IN YUCCA VALLEY.
0308 PM HAIL 1 NE YUCCA VALLEY 34.12N 116.41W
08/25/2010 E0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED THAT HAIL OF PEA SIZE TO THE SIZE OF
SMALL MARBLES CAUSED DAMAGED TO PLANTS AND SMALL TREES IN
YUCCA VALLEY.
0309 PM HAIL 2 NE YUCCA VALLEY 34.13N 116.40W
08/25/2010 E0.50 INCH SAN BERNARDINO CA TRAINED SPOTTER
DIME SIZE HAIL WAS REPORTED BY A SPOTTER IN YUCCA VALLEY.
0319 PM FLASH FLOOD 2 NE YUCCA VALLEY 34.13N 116.40W
08/25/2010 SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED 8 TO 12 INCHES OF FLOWING WATER ON
HILTON AVENUE AT HIGWAY 62 IN YUCCA VALLEY WITH VEHICLES
STUCK IN THE WATER.
0330 PM FLASH FLOOD 2 NE YUCCA VALLEY 34.13N 116.40W
08/25/2010 SAN BERNARDINO CA TRAINED SPOTTER
A SPOTTER REPORTED LARGE ROCKS WERE WASHED ONTO HIGHWAY
62 AT WARREN VISTA.
0356 PM HEAVY RAIN 1 NE YUCCA VALLEY 34.12N 116.41W
08/25/2010 M0.97 INCH SAN BERNARDINO CA MESONET
A MESONET SITE RECORDED 0.97 INCH OF RAIN IN YUCCA VALLEY
SINCE 250 PM.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:57 PM PDT | Flash Flood Warning | VEF | San Bernardino | 92 min |
| Aug 26, 12:44 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Aug 26, 12:49 PM PDT | Areal Flood Advisory | VEF | Inyo | 2 hr |
| Aug 26, 1:32 PM PDT | Flash Flood Warning | VEF | San Bernardino | 54 min |
| Aug 26, 2:24 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 26, 2:34 PM PDT | Flash Flood Warning | VEF | Inyo | 116 min |
| Aug 26, 2:42 PM PDT | Flash Flood Warning | VEF | San Bernardino | 90 min |
| Aug 26, 2:52 PM PDT | Flash Flood Warning | VEF | Inyo | 113 min |
| Aug 26, 3:33 PM PDT | Flash Flood Warning | VEF | San Bernardino | 117 min |
Nearby
Flash Flood Warnings in California, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.